# SDR YENA2024071901013

- Difficulty date: July 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 1,156 hours, 199 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Probe
- Part number: 201450101
- Part serial: 7282
- Condition: Failed
- Location: Rt Wing Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8042, DUB-JFK. (ETOPS) 'FUEL (R) OUTER TANK HI TEMP. TEMP WENT UP TO 61 C AND WE SHUT OFF GENERATOR. TEMPERATURE DROPPED TO 49 - -3 C. REPEAT GRIPE. ( CAUTION ON ECAM 2) TK HI TEMP (LEFT, RIGHT WING TANK) ); FUEL TEMP PROBE 54QT2 FAULTING. REMOVED AND REPLACED 54QT2 IAW AMM 28-42-15. OPS CHECK GOOD IAW AMM 28-42-00-740-001.
